A note on polynomial approximation in Sobolev spaces
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 4, pp. 715-719
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1999__33_4_715_0,
author = {Verf\"urth, R\"udiger},
title = {A note on polynomial approximation in {Sobolev} spaces},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {715--719},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {4},
mrnumber = {1726481},
zbl = {0936.41006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1999__33_4_715_0/}
}
TY - JOUR AU - Verfürth, Rüdiger TI - A note on polynomial approximation in Sobolev spaces JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1999 SP - 715 EP - 719 VL - 33 IS - 4 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_1999__33_4_715_0/ LA - en ID - M2AN_1999__33_4_715_0 ER -
Verfürth, Rüdiger. A note on polynomial approximation in Sobolev spaces. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 4, pp. 715-719. http://geodesic.mathdoc.fr/item/M2AN_1999__33_4_715_0/
